uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Monotonicity in the volatility of single-barrier option prices
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics, Mathematics I -V.
2006 (English)In: Int. J Theor. Appl. Finance, Vol. 9, no 6, 987-996 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 9, no 6, 987-996 p.
Identifiers
URN: urn:nbn:se:uu:diva-23079OAI: oai:DiVA.org:uu-23079DiVA: diva2:50852
Available from: 2007-01-24 Created: 2007-01-24 Last updated: 2011-01-11

Open Access in DiVA

No full text

By organisation
Department of MathematicsMathematics I -V

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 369 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf